Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 45, NWS Austin/San Antonio, TX

April 24, 20194 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2019, 10:59 AM CDT for 4 counties in Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2019, 10:59 AM CDT (15:59 UTC)
Expired
Apr 24, 2019, 12:00 PM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bandera County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 11:15 AM CDTHAIL 11 Ne Kerrville-Schreine, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

749 
WUUS54 KEWX 241559
SVREWX
TXC019-171-259-265-241700-
/O.NEW.KEWX.SV.W.0045.190424T1559Z-190424T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1059 AM CDT Wed Apr 24 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  North central Bandera County in south central Texas...
  Southeastern Kerr County in south central Texas...
  Southwestern Gillespie County in south central Texas...
  Northwestern Kendall County in south central Texas...

* Until noon CDT.

* At 1059 AM CDT, a severe thunderstorm was located near Camp Verde,
  or 8 miles north of Medina, moving northeast at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Medina, Kerrville, Fredericksburg, Ingram, Hunt, Stonewall, Camp
  Verde, Luckenbach, Cain City, Tivydale, Kerrville-Schreiner Park,
  Old Tunnel State Park, Doss, Rocky Hill, Waltonia, Bankersmith,
  Cypress Creek, Blumenthal, Center Point and Grapetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2976 9919 2987 9942 3047 9915 3022 9865
TIME...MOT...LOC 1559Z 227DEG 37KT 2992 9920 

HAIL...1.00IN
WIND...<50MPH
 
$$

HUFFMAN
3 follow-up statements
613 
WWUS54 KEWX 241621
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1121 AM CDT Wed Apr 24 2019

TXC019-241631-
/O.CAN.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Bandera TX-
1121 AM CDT Wed Apr 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BANDERA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2989 9904 2997 9925 3045 9910 3022 9865
TIME...MOT...LOC 1621Z 227DEG 37KT 3008 9901 

$$

TXC171-259-265-241700-
/O.CON.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Kerr TX-Gillespie TX-Kendall TX-
1121 AM CDT Wed Apr 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL KERR...SOUTHWESTERN GILLESPIE AND NORTHWESTERN KENDALL
COUNTIES...

At 1121 AM CDT, a severe thunderstorm was located near Cypress Creek,
or 8 miles east of Kerrville, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Public.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Kerrville, Fredericksburg, Stonewall, Luckenbach, Cain City,
Tivydale, Kerrville-Schreiner Park, Old Tunnel State Park, Rocky
Hill, Bankersmith, Cypress Creek, Blumenthal, Center Point and
Grapetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2989 9904 2997 9925 3045 9910 3022 9865
TIME...MOT...LOC 1621Z 227DEG 37KT 3008 9901 

HAIL...1.00IN
WIND...<50MPH
 
$$

HUFFMAN
008 
WWUS54 KEWX 241630
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1130 AM CDT Wed Apr 24 2019

TXC171-259-265-241700-
/O.CON.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Kerr TX-Gillespie TX-Kendall TX-
1130 AM CDT Wed Apr 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL KERR...SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL
COUNTIES...

At 1130 AM CDT, a severe thunderstorm was located near Cypress Creek,
or 9 miles north of Comfort, moving northeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Kerrville, Fredericksburg, Stonewall, Cypress Creek, Blumenthal,
Luckenbach, Cain City, Old Tunnel State Park, Grapetown, Rocky Hill
and Bankersmith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2998 9894 3007 9910 3038 9897 3022 9865
TIME...MOT...LOC 1630Z 232DEG 34KT 3010 9893 

HAIL...1.00IN
WIND...<50MPH
 
$$

HUFFMAN
390 
WWUS54 KEWX 241658
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1158 AM CDT Wed Apr 24 2019

TXC171-259-265-241708-
/O.EXP.KEWX.SV.W.0045.000000T0000Z-190424T1700Z/
Kerr TX-Gillespie TX-Kendall TX-
1158 AM CDT Wed Apr 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KERR...
SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES WILL EXPIRE
AT NOON CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail is still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Texas.

LAT...LON 2998 9894 3007 9910 3038 9897 3022 9865
TIME...MOT...LOC 1658Z 227DEG 37KT 3028 9871 

$$

HUFFMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:36 AM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 24, 6:36 AM CDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
636 AM CDT Wed Apr 24 2019

.UPDATE...
12Z Aviation forecast below.

&&

.AVIATION...

Ceilings varied widely across the region, ranging from pockets of
LIFR/IFR to VFR. Generally IFR to MVFR ceilings will prevail through
the morning, but will be disrupted at times with numerous SHRAs and
scattered TSTMs developing. These rounds of SHRAs/TSTMs are difficult
to time out in the TAFs, and thus broad tempo groups have been
indicated. Some of these storms could become strong to severe, with
wind gusts in severe storms in excess of 50kts. A few storms could
contain hail as well. The main time frame for strong to severe storms
through the I-35 corridor will be 19Z-23Z. The system is forecast to
move east of the TAF sites from west to east in the evening.

Winds have backed E to even NE this morning at the TAF sites. A weak
frontal boundary has slipped into the Hill Country, where winds have
turned NE to N behind it. Winds at AUS/SAT/SSF may turn back to the
E and SE midday and increase to around 10-15 kts with gusts to around
25 kts. A N wind will develop behind the cold front early this
evening at the TAF sites.

&&

.PREV DISCUSSION... /ISSUED 354 AM CDT Wed Apr 24 2019/

SHORT TERM (Today through Thursday)...
A broad area of showers and thunderstorms along a frontal boundary
is currently draped across Texas from Texarkana all the way into
Terrell County. This widespread feature is now entering our CWA with
a strong storm in Val Verde County. These storms are expected to
continue a south and southeastward progression throughout the day. An
area of upper level divergence as well as the position and
orientation of the boundary may lead to a training environment that
could lead to higher rain totals and possible flash flooding. A Flash
Flood is in effect from 7am this morning through this evening for
parts of the eastern Hill Country as well as the Austin Metro area.
Widespread totals for this area will be from 1 to 3 inches, with some
isolated areas getting up to 5 inches. For areas outside of the
Watch area, including the San Antonio metro, could see 1/2 to 2
inches with isolated higher amounts.

Along with the potential for heavy rain, there is also a slight risk
for these storms to be severe. After daybreak, diurnal heating,
although slow due to cloud cover, along with moist low level flow
will further destabilize the environment with CAPE values of 1500 -
2000 J/kg. Within these severe storms that may develop, damaging
winds and large hail (up to golf- ball size) are the main threats,
though an isolated tornado can not be ruled out. Timing for the
highest severe and heavy rain threat in the I-35 corridor, will be
from 2pm into the evening, likely affecting rush hour traffic.

As this feature progresses across the CWA, clearing of precip as well
as clouds from west to east Wednesday night into Thursday morning.
Thursday will be mostly clear with highs in the upper 70s and low
80s with a northwest wind that will slowly bring in drier air.

LONG TERM (Thursday Night through Tuesday)...
Thursday night lows will be near average in the upper 50s to lower
60s. Heading into the weekend, sunny and dry with highs in the low to
mid 80s. Winds return out of the south on Friday and continue
through the week with clouds returning on Monday. Dry forecast for
the remainder of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  59  80  59  83 / 100  80  10   0   0
Austin Bergstrom Intl Airport  74  59  79  59  83 / 100  80  10   0   0
New Braunfels Muni Airport     74  58  80  59  83 / 100  70  10   0   0
Burnet Muni Airport            70  57  77  57  80 / 100  80  10   0   0
Del Rio Intl Airport           79  57  86  59  88 /  80  20   0   0   0
Georgetown Muni Airport        71  58  78  59  81 / 100  80  10   0   0
Hondo Muni Airport             75  55  83  58  87 / 100  40   0   0   0
San Marcos Muni Airport        74  58  80  58  83 / 100  70  10   0   0
La Grange - Fayette Regional   77  59  78  60  84 /  80  90  10   0   0
San Antonio Intl Airport       74  58  81  60  85 / 100  60  -    0   0
Stinson Muni Airport           76  57  83  60  84 / 100  60  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for Blanco-Burnet-Gillespie-
Hays-Llano-Travis-Williamson.

&&

Aviation...Runyen
Short-Term/Long-Term...YB
Hazardous weather outlook, Apr 24, 4:30 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
430 AM CDT Wed Apr 24 2019

TXZ171>173-183>194-202>209-217>225-228-250930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
430 AM CDT Wed Apr 24 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Numerous to widespread showers and thunderstorms are expected
today and tonight across much of the area. Some of these storms
could produce locally heavy rainfall as well as become severe.

A Flash Flood Watch is in effect for portions of the eastern Hill
Country and Austin metro area, where between 1 and 3 inches of
rainfall are forecast and isolated higher amounts up to 5 inches.
These isolated higher amounts of rainfall may produce localized
flash flooding. Particular areas of concern are smaller creeks and
streams that respond faster to heavy rain and low-water crossings.
Outside of the watch area, generally 1/2 to 2 inches of rainfall
is forecast.

There is also a slight risk some storms could become severe, with
damaging wind gusts and hail the primary threat. Isolated
tornadoes can not be ruled out. The greatest threat for severe
storms will occur in the morning and afternoon across the Rio
Grande and Hill Country, this afternoon and evening across the
I-35 corridor, and this evening and overnight across the Coastal
Prairies.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter are encourage to submit rainfall and severe weather
reports.

In the hours before

Special weather statement, Apr 24, 7:28 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
728 AM CDT Wed Apr 24 2019

TXZ171-188-241300-
Gillespie TX-Llano TX-
728 AM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILLESPIE AND
SOUTHWESTERN LLANO COUNTIES UNTIL 800 AM CDT...

At 728 AM CDT, Doppler radar was tracking a strong thunderstorm near
Doss, or 13 miles northwest of Fredericksburg, moving northeast at 40
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cherry Spring, Prairie Mountain, Enchanted Rock State Natural Area,
Eckert, Crabapple, Doss, Oxford and Willow City.

LAT...LON 3046 9859 3044 9859 3026 9909 3042 9919
      3050 9905 3050 9897 3055 9896 3068 9873
TIME...MOT...LOC 1228Z 242DEG 36KT 3038 9906

RUNYEN
Special weather statement, Apr 24, 8:53 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
853 AM CDT Wed Apr 24 2019

TXZ189>191-206-241445-
Comal TX-Blanco TX-Hays TX-Kendall TX-
853 AM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...SOUTHERN
BLANCO...EAST CENTRAL KENDALL AND NORTH CENTRAL COMAL COUNTIES UNTIL
945 AM CDT...

At 853 AM CDT, Doppler radar was tracking a strong thunderstorm near
Spring Branch, or 10 miles south of Blanco, moving northeast at 30
mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Dripping Springs, Blanco, Canyon Lake, Woodcreek, Kendalia, Fischer,
Spring Branch, Twin Sisters, Henly, Payton, Pedernales Falls State
Park, Driftwood and Mount Gainor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2985 9844 2999 9857 3037 9827 3011 9796
TIME...MOT...LOC 1353Z 227DEG 26KT 2994 9842

HUFFMAN
Special weather statement, Apr 24, 8:59 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
859 AM CDT Wed Apr 24 2019

TXZ205-207-208-220-221-223-241445-
Guadalupe TX-Bexar TX-Atascosa TX-Caldwell TX-Gonzales TX-Wilson TX-
859 AM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...
GUADALUPE...NORTHWESTERN GONZALES...CENTRAL ATASCOSA...WILSON AND
SOUTHEASTERN BEXAR COUNTIES UNTIL 945 AM CDT...

At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pandora to 8 miles east of Leming. Movement was
northeast at 30 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Schertz, Seguin, Cibolo, Pleasanton, Floresville, Luling, Jourdanton,
Poth, Stockdale, McQueeney, Nixon, St. Hedwig, Elmendorf, La Vernia,
Marion, Kingsbury, Santa Clara, New Berlin, Pandora and Zuehl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2979 9739 2956 9821 2891 9855 2899 9816
      2919 9777
TIME...MOT...LOC 1359Z 210DEG 28KT 2925 9782 2908 9835

HUFFMAN
Special weather statement, Apr 24, 9:20 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CDT Wed Apr 24 2019

TXZ202-203-241500-
Uvalde TX-Kinney TX-
920 AM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KINNEY AND WEST CENTRAL
UVALDE COUNTIES UNTIL 1000 AM CDT...

At 920 AM CDT, Doppler radar was tracking a strong thunderstorm near
Anacacho, or near Spofford, moving northeast at 40 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Spofford, Anacacho, Laguna, Montell, Cline and Turkey Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2909 10040 2916 10048 2963 10016 2962 10013
      2937 9979 2908 10028
TIME...MOT...LOC 1420Z 229DEG 34KT 2913 10032

HUFFMAN
Special weather statement, Apr 24, 9:41 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
941 AM CDT Wed Apr 24 2019

TXZ207-208-221-223-241530-
Guadalupe TX-Caldwell TX-Gonzales TX-Wilson TX-
941 AM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CALDWELL...GUADALUPE...
CENTRAL GONZALES AND NORTHEASTERN WILSON COUNTIES UNTIL 1030 AM
CDT...

At 941 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Smiley to near La Vernia.
Movement was northeast at 30 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
New Braunfels, Seguin, Gonzales, Luling, Stockdale, McQueeney, Nixon,
La Vernia, Waelder, Kingsbury, Smiley, New Berlin, Staples, Pandora,
Fentress, Sutherland Springs, Palmeto State Park, Geronimo, Zorn and
Zuehl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2930 9753 2913 9795 2929 9818 2944 9814
      2946 9812 2948 9813 2970 9807 2978 9797
      2978 9731 2973 9724
TIME...MOT...LOC 1441Z 223DEG 26KT 2938 9769 2934 9806

HUFFMAN
Special weather statement, Apr 24, 10:50 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 AM CDT Wed Apr 24 2019

TXZ186>188-241630-
Gillespie TX-Kerr TX-Bandera TX-
1050 AM CDT Wed Apr 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
SOUTHEASTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES UNTIL 1130 AM
CDT...

At 1050 AM CDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving northeast at 35 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Medina, Kerrville, Ingram, Kerrville-Schreiner Park and Waltonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3026 9915 3010 9892 3008 9892 2972 9931
      2983 9947
TIME...MOT...LOC 1550Z 221DEG 29KT 2986 9932

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 2:11 AM CDTSpecial Weather StatementEWXVal Verde34 min
Apr 24, 5:48 AM CDTSpecial Weather StatementEWXReal27 min
Apr 24, 7:10 AM CDTSpecial Weather StatementEWXReal35 min
Apr 24, 7:28 AM CDTSpecial Weather StatementEWXGillespie32 min
Apr 24, 8:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Apr 24, 8:59 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson46 min
Apr 24, 9:20 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 24, 9:41 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe49 min
Apr 24, 10:10 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca65 min
Apr 24, 10:21 AM CDTAreal Flood AdvisoryEWXGonzales3 hr
Apr 24, 10:50 AM CDTSpecial Weather StatementEWXKerr40 min
Apr 24, 11:15 AM CDTSpecial Weather StatementEWXFayette45 min
Apr 24, 11:20 AM CDTSpecial Weather StatementEWXBandera40 min
Apr 24, 11:29 AM CDTSpecial Weather StatementEWXEdwards, Kinney46 min
Apr 24, 11:34 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 24, 11:39 AM CDTSpecial Weather StatementEWXKendall51 min
Apr 24, 11:48 AM CDTSpecial Weather StatementEWXLavaca42 min
Apr 24, 11:53 AM CDTSpecial Weather StatementEWXBlanco52 min
Apr 24, 12:03 PM CDTAreal Flood AdvisoryEWXFayette, Lavaca117 min
Apr 24, 12:04 PM CDTSpecial Weather StatementEWXFayette41 min
Apr 24, 12:11 PM CDTSpecial Weather StatementEWXComal49 min
Apr 24, 12:16 PM CDTSpecial Weather StatementEWXKendall44 min
Apr 24, 12:22 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real113 min
Apr 24, 12:24 PM CDTSpecial Weather StatementEWXFayette66 min
Apr 24, 12:54 PM CDTSpecial Weather StatementEWXKerr66 min
Apr 24, 12:58 PM CDTSpecial Weather StatementEWXFayette17 min
Apr 24, 1:13 PM CDTSpecial Weather StatementEWXBandera, Medina47 min
Apr 24, 1:48 PM CDTSpecial Weather StatementEWXGillespie42 min
Apr 24, 2:20 PM CDTSpecial Weather StatementEWXBurnet40 min
Apr 24, 2:44 PM CDTAreal Flood AdvisoryEWXBlanco, Kendall2 hr
Apr 24, 2:50 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Apr 24, 2:58 PM CDTSpecial Weather StatementEWXWilliamson47 min
Apr 24, 3:08 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson39 min
Apr 24, 3:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Apr 24, 5:12 PM CDTSpecial Weather StatementEWXDeWitt, Karnes63 min
Apr 24, 5:30 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca60 min
Apr 24, 6:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.